# SDR VGQY2010060400019

- Difficulty date: June 4, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N820SA
- Make and model: Boeing 747243B
- Aircraft serial: 23476
- Aircraft time: 84,534 hours, 13,992 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 65B0794255
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSP FOUND 01EA CRACK APPROX. 0.25 INCH ON NOSE WHEEL WELL VERTICAL BEAM WEB INSULATION BLANKET STANDOFF HOLE AT LT STA 320 BETWEEN WL 170 AND WL 175.  COMPLIED WITH EN1097-10 [REPAIR FOR NOSE WHEEL WELL STA 300 RT SIDE PANEL WEB ASSY 65B07942-504 & STA 320 LT SIDE PANEL WEB 65B07942-55 CRACKED (SB 747-53A2293).
